MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 71005
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient was not seen by any nalu representatives for troubleshooting after the system was activated.The patient's daughter reported verbally that after the implant the patient had developed new onset groin pain as well as having pain at the site of the ipg.The daughter reported that the ipg was able to be palpated and that manually moving the ipg would provide temporary pain relief, however the ipg would eventually move back into the painful location in the pocket and the pain would return.Patient's daughter additionally reported that the nalu system was not providing pain relief at the intended area of treatment.It is unclear when the patient or family began manually manipulating the implanted ipg and how this may have affected the patient's pain symptoms.The patient was not seen for any reprogramming or troubleshooting prior to seeking a new provider, thus the cause of the pain symptoms and lack of therapy was unable to be diagnosed or corrected.
 
Event or Problem Description
After participating in a successful trial phase with nalu, the patient was implanted with a nalu spinal cord stimulation system on (b)(6) 2025, targeting the lumbar nerve to treat lower back and lower extremity pain the system was activated on (b)(6) 2025 on (b)(6) 2025 a nalu representative was contacted by the patient's daughter who stated that the patient was complaining of groin pain that had begun after the nalu system was implanted.The patient's daughter requested records of the implant procedure as the family was opting to seek a second opinion regarding the new pain symptoms.On (b)(6) 2025 the patient's daughter reported to a nalu representative that the system had been explanted that day due to pain at the site of the implantable pulse generator (ipg).

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key22552665
Report Number3015425075-2025-00212
Device Sequence Number9894437
Product Code GZB
UDI-Device Identifier00812537037189
UDI-Public(01)00812537037189(11)241028(17)271028
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71005
Device Catalogue Number71005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown